Advertising Disclosure
10 Best cough medicine in Canada
- Best Choice01Mucinex
Mucinex, Chest Congestion, 12 Hour Extended-Release Bi-Layer Tablets, Expectorant, 600 mg, 20 Count
Free Shipping - Curious about how we select the top products for you? Explore How It Works
- 02Buckley's
Buckley's Cough Syrup, Complete Extra Strength Mucus Relief, Cough & Cold & Flu Medicine, Headache and Sinus Relief, 250 mL (Packaging May Vary)
Free ShippingMain highlights- COUGH SYRUP: Provides fast-acting relief for aches and pains, fever and chills, sore throat pain, wet cough, nasal and sinus congestion, and chest congestion;
- CONTAINS CAMPHOR & MENTHOL: Buckley's syrups use a unique blend of herbal ingredients that hasn't changed for 100 years, including camphor, menthol to help relieve nasal congestion, and pine needle oil and Canada balsam; To be sure this product is right for you, always read and follow the label
- CONTAINS CAMPHOR & MENTHOL: Buckley's syrups use a unique blend of herbal ingredients that hasn't changed for 100 years, including camphor, menthol to help relieve nasal congestion, and pine needle oil and Canada balsam;
- CONTAINS ACETAMINOPHEN: Non-drowsy, each teaspoon (5 mL) of Buckley's Complete contains 325 mg acetaminophen for reducing fever and relieving aches and pain, 200 mg of the guaifenesin expectorant to loosen mucus and phlegm buildup, and 20 mg of menthol to suppress your cough and relieve nasal congestion;
- AGES 12+: Formulated for adults and children 12 years and older, take 2 teaspoons (10 mL) every 4-6 hours (do not take more than 40 mL in 24 hours); If preferred, mix with equal parts honey;
- 03Robitussin
Robitussin Cough Control, Extra Strength, Cherry Flavor 100ml
Free Shipping - 04Robitussin
Robitussin DM Coughgels, Alcohol Free Liqui-Gels, 20 Count
Free ShippingMain highlights- This package includes one 20-count bottle of alcohol and sucrose free Robitussin DM Coughgels; To be sure this product is right for you, always read and follow the label
- Each liquid-filled capsule contains 15 mg of the Dextromethorphan Hydrobromide.
- Designed for adults and children 12 years and older, take one dose of two Robitussin DM Coughgels every 6-8 hours or as directed by a doctor (maximum of 4 doses per day).
- Convenient and portable, non-drowsy Robitussin DM Coughgels provides relief from dry coughs due to colds for up to 8 hours.
- Alcohol and sucrose free Robitussin DM Coughgels provide Liquid-Fast relief to relieve your dry cough.
- Value for Money05Vicks
Vicks DayQuil Cold and Flu Medicine, Cough Suppressant, Nasal Decongestant, Pain Reliever, Fever Reducer, Non-Drowsy Formula, 354ml
11% Off Free ShippingMain highlights- WORLD'S #1 SELLING OTC COUGH AND COLD BRAND; Vicks has been trusted for over 125 years to relieve your worst cold & flu symptoms
- POWER THROUGH YOUR WORST COLD & FLU SYMPTOMS; Life doesn’t stop when you have a cold; DayQuil relieves bothersome symptoms such as cough and fever so that you can power through your day
- NON-DROWSY, DAYTIME COLD & FLU SYMPTOM RELIEF; DayQuil Cold & Flu Liquid medicine temporarily relieves common cold & flu symptoms so you can get on with your day
- FEEL BETTER FAST; Just one dose of DayQuil starts working fast to provide effective cold & flu symptom relief
- FAST MULTI-SYMPTOM RELIEF for your headache; fever, sore throat pain, minor aches and pains; stuffy head and cough
- 06Tylenol
TYLENOL Extra Strength Cold eZ Tabs, Relieves Cold symptoms, Daytime and Nighttime, Convenience Pack, 40ct
Free ShippingMain highlights- Tylenol Extra Strength Cold Daytime + Nightime Cool Burst eZ Tabs, 24 + 16 pack, relieves symptoms when colds strike so you can get back to your normal, whatever that is
- Get effective relief of nasal congestion, dry cough, fever, aches and pain, runny nose and sneezing
- Each package contains 40 tablets: 24 Daytime and 16 Nighttime tablets; eZ Tabs format is easy to swallow and provides fast and effective relief
- Each Nighttime tablet also contains 2 mg of Chlorpheniramine Maleate as an antihistamine for runny nose and sneezing. Nighttime relief so you can rest.
- Each Daytime and Nighttime tablet contains 500 mg of Acetaminophen to help relieve pain and reduce fever, 10 mg of Dextromethorphan Hydrobromide for cough suppression, and 5 mg of Phenylephrine Hydrochloride for nasal decongestion
- 07BENYLIN
BENYLIN Extra Strength Dry Cough Syrup, Relieves Dry Cough symptoms, 100mL
Free ShippingMain highlights- Packaged in bottles of 100 mL and 250 mL
- Its syrup formula helps coat and soothe your throat and provides effective relief of dry hacking cough
- For use in Adults and children 12 years and over; Use 2 tsp (10 mL) every 6-8 hours; Maximum 8 tsp (40 mL) a day
- Each 10 mL or 2 teaspoonfuls (tsp.) contains 30 mg of cough suppressant Dextromethorphan Hydrobromide to help control dry hacking cough.
- Benylin Extra Strength Dry Cough Syrup, 100 mL, has the strength to help silence your dry hacking cough
- 08Buckley's
Buckley's Complete Syrup for Cough, Cold & Flu Relief, 250 mL (Packaging May Vary)
Free ShippingMain highlights- COUGH SYRUP: Provides fast-acting relief for headache, aches and pains, fever and chills, sore throat pain, coughs, and nasal and sinus congestion.
- COUGH SYRUP: Provides fast-acting relief for headache, aches and pains, fever and chills, sore throat pain, coughs, and nasal and sinus congestion.
- CONTAINS CAMPHOR AND MENTHOL: Buckley's syrups use a unique blend of herbal ingredients that hasn't changed for 100 years, including camphor, menthol to help relieve nasal congestion, and pine needle oil and Canada balsam.
- CONTAINS CAMPHOR AND MENTHOL: Buckley's syrups use a unique blend of herbal ingredients that hasn't changed for 100 years, including camphor, menthol to help relieve nasal congestion, and pine needle oil and Canada balsam.
- CONTAINS ACETAMINOPHEN: Non-drowsy, each teaspoon (5 mL) of Buckley's Complete Syrup contains 325 mg/5 mL acetaminophen for reducing fever and relieving aches and pain associated with colds and flu and 22 mg/5mL menthol.
- CONTAINS ACETAMINOPHEN: Non-drowsy, each teaspoon (5 mL) of Buckley's Complete Syrup contains 325 mg/5 mL acetaminophen for reducing fever and relieving aches and pain associated with colds and flu and 22 mg/5mL menthol.
- AGES 12+: Formulated for adults and children 12 years and older, take 1 teaspoon (5 mL) every 4 to 6 hours. If symptoms do not improve after 1 teaspoon, take 2 (10 mL) at the next dose. Do not take more than 60 mL in 24 hours.
- AGES 12+: Formulated for adults and children 12 years and older, take 1 teaspoon (5 mL) every 4 to 6 hours. If symptoms do not improve after 1 teaspoon, take 2 (10 mL) at the next dose. Do not take more than 60 mL in 24 hours.
- 09Robitussin
Robitussin Extra Strength Honey Cough & Congestion Syrup, 230 mL
Free ShippingMain highlights- This package includes one 230 mL bottle of Robitussin Extra Strength Honey Cough & Congestion Syrup with a measuring cup; To be sure this product is right for you; always read and follow the label
- Proudly made with natural and ethically sourced honey*; all Robitussin Honey products are True Source Certified
- One dose (20 mL) of Robitussin Honey Cough & Congestion contains 20 mg of the Dextromethorphan Hydrobromide cough suppressant and 400 mg of the Guaifenesin expectorant
- Designed for adults and children 12 years and older; take one dose of Robitussin Extra Strength Honey Cough & Congestion Syrup every 6 hours or as directed by a doctor (maximum of 4 doses per day)
- Combining the naturally-sourced honey* you love with the cough relief you need, Robitussin Extra Strength Honey Cough & Congestion syrup provides temporary relief of chest congestion, controls dry coughs, loosens mucus and phlegm, and soothes your throat
- 10Halls
HALLS Honey Lemon Flavour Cough Drops, Throat Lozenges, Sore Throat Relief, Mentho-Lyptus, 80 Lozenges
Free Shipping